# SDR F3LA200700002

- Difficulty date: January 9, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N917FR
- Make and model: Airbus A319-111
- Aircraft serial: 1890
- Aircraft time: 14,199 hours, 6,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED THE R-1 DOOR ARMED LEVER WOULD NOT MOVE TO ARMED POSITION.  REMOVED EXCESS LUBRICANT AND RETORQUED NUTS IAW AMM 52-11-22-820-001, STEP 4E(E).  DOOR OPERATION NORMAL.
